Domination of undirected graphs — A survey

  • E. J. Cockayne
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 642)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    C. Berge, Graphs and Hypergraphs, North-Holland, Amsterdam, 1973.MATHGoogle Scholar
  2. [2]
    E. J. Cockayne, B. L. Hartnell and S. T. Hedetniemi, An Algorithm for two Disjoint Matchings in a Tree (submitted).Google Scholar
  3. [3]
    E. J. Cockayne, S. Goodman and S. T. Hedetniemi, A Linear Algorithm for the Domination Number of a Tree, Information Processings Letters 4 (1975), 41–44.MATHCrossRefGoogle Scholar
  4. [4]
    E. J. Cockayne and S. T. Hedetniemi, Optimal Domination in Graphs, IEEE Trans. on Circuits and Systems, Vol. CAS-22 No. 11 (1975), 855–857.MathSciNetCrossRefGoogle Scholar
  5. [5]
    E. J. Cockayne and S. T. Hedetniemi, Disjoint Independent Dominating Sets in Graphs, Discrete Math (to appear).Google Scholar
  6. [6]
    E. J. Cockayne and S. T. Hedetniemi, Towards a theory of Domination in Graphs, Networks (to appear).Google Scholar
  7. [7]
    E. J. Cockayne and S. T. Hedetniemi, On Group Graphs with Disjoint Cliques (submitted).Google Scholar
  8. [8]
    E. J. Cockayne and S. T. Hedetniemi, Which Treeds do not have Disjoint Matchings, Utilitas Math (to appear).Google Scholar
  9. [9]
    E. J. Cockayne and S. T. Hedetniemi, Disjoint Cliques in Regular Graphs of degree seven or eight, J. Comb. Theory (to appear).Google Scholar
  10. [10]
    E. J. Cockayne and F. D. K. Roberts, Computation of Dominating Partitions (submitted).Google Scholar
  11. [11]
    F. Harary, Graph Theory, Addison-Wesley, Reading, Mass., 1969.Google Scholar
  12. [12]
    F. Harary, S. T. Hedetniemi and G. Prins, An Interpolation Theorem for Graphical Homomorphisms, Portugal Math 26 (1967), 454–462.MathSciNetGoogle Scholar
  13. [13]
    B. L. Hartnell, Disjoint Matchings in Unicyclic Graphs, Utilitas Math (to appear).Google Scholar
  14. [14]
    F. Jaegar and C. Payan, Relations du type Nordhaus-Gaddum pour le Nombre d'absorption d'un graphe simple, C. R. Acad. Sc. Paris, Series A, t. 274, (1972), 728–730.Google Scholar
  15. [15]
    R. Karp, Reducibility Among combinatorial problems, Complexity of Computer Computations (R. E. Miller and J. W. Thatcher eds.), Plenum Press, New York (1972), 85–104.CrossRefGoogle Scholar
  16. [16]
    C. L. Liu, Introduction to Combinatorial Mathematics, McGraw-Hill, New York, 1968.MATHGoogle Scholar
  17. [17]
    J. Moon and A. Meir, Relations between packing and covering numbers of a tree, Pacific. J. Math Vol 61 No. 1 (1975), 225–233.MathSciNetMATHCrossRefGoogle Scholar
  18. [18]
    J. Nieminen, Two bounds for the domination number of a graph, J. Inst. Maths. Applics 14 (1974), 183–187.MathSciNetMATHCrossRefGoogle Scholar
  19. [19]
    E. A. Nordhaus and J. W. Gaddum, On Complementary Graphs, American Math. Monthly 63 (1956), 175–177.MathSciNetMATHCrossRefGoogle Scholar
  20. [20]
    O. Ore, Theory of Graphs, American Math. Soc. Colloq. Publ. 38, Providence, R. I., 1962.Google Scholar
  21. [21]
    P. J. Slater, A constructive characterisation of trees having no k maximum matchings (submitted).Google Scholar
  22. [22]
    V. G. Vizing, A bound on the External Stability Number of a Graph, Doklady A. N. 164 (1965), 729–731.MathSciNetGoogle Scholar
  23. [23]
    V. G. Vizing, The Cartesian product of graphs, Vyč. Sis., 9, 1963, p 30–43.MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1978

Authors and Affiliations

  • E. J. Cockayne
    • 1
  1. 1.University of VictoriaVictoriaCanada

Personalised recommendations